Periodic boundary value problem for a second order integrodifferential equation of Hammerstein type
A comparison result dealing with second order integrodifferential inequality of Hammerstein type with periodic boundary conditions is proved, and the extremal solutions of a corresponding second order integrodifferential equation without increasingness assumption on the integral operator are obtained as limits of monotone iterates. An application is given to a fourth order mixed boundary value problem. © 1988.
Hu, Shouchuan, and S. Leela. "Periodic boundary value problem for a second order integrodifferential equation of Hammerstein type." Applied mathematics and computation 25, no. 3 (1988): 219-226.
Applied Mathematics and Computation